MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT VR; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT VR; NO MATCH
Model Number CDVRA300Q
Medical Device Problem Codes Inappropriate or Unexpected Reset (2959); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented with back-up vvi mode noted due to use in a magnetic resonance imaging environment.The device was restored.No adverse patient consequences were reported.

Brand Name
ENTRANT VR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25196903
Report Number2017865-2026-10305
Device Sequence Number12998396
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)S000080823(17)220630
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberS000080823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/17/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATATACHY MRI.
Patient Age52 YR
Patient SexUnknown